# SDR DALA13022071808

- Difficulty date: May 10, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 47,257 hours, 11,237 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD AFT FLAP UPPER SURFACE INBD AREA FOUND A SCRATCH.   REPAIRED IAW SRM 57-53-01.  REPAIR 1 AND SRM 51-70-10, REPAIR 4, FIG 201.  LT WING INBD AFT FLAP INSTALLED & OPS CHECK CARRIED OUT IAW AMM 27-51-06.
